Mathematische Annalen

, Volume 310, Issue 3, pp 447–471

Computing a Selmer group of a Jacobian using functions on the curve

  • Edward F. Schaefer

DOI: 10.1007/s002080050156

Cite this article as:
Schaefer, E. Math Ann (1998) 310: 447. doi:10.1007/s002080050156
Mathematics Subject Classification (1991): 11G30, 11D25, 11G10, 14G25, 14H25, 14H40, 14H45 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Edward F. Schaefer
    • 1
  1. 1. Department of Mathematics, Santa Clara University, Santa Clara, CA 95053, USA (e-mail: eschaefer@scuacc.scu.edu) US

Personalised recommendations